# SDR AALA20170224015

- Difficulty date: February 22, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 48,726 hours, 24,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT AT THE LOWER FORWARD GALLEY HAS A DETACHED LENS COVER. REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-53-01. OPERATIONAL CHECK GOOD.
